• TJM's Avatar

    TJM started following

    User: CancerNews

  • TJM's Avatar
  • TJM's Avatar

    TJM asked a questionColorectal (Colon) Cancer

    Severe weakness in right leg beginning I mopnth after completing 5 1/2 weeks of pelvic radiation for recurrent rectal cancer.

    • steve70x7's Avatar
      steve70x7

      I'm so sorry to hear about your pain and weakness. I certainly don't have any answers to your questions, but I did want to let you know that I care and am praying for you.

      over 4 years ago
  • TJM's Avatar

    TJM posted an update

    The tingling and numbness runs up one side of my rt leg and began just before the last 3 boost cycles of pelvic radiation and the weakness followed about 1 month later and has worsened to the point where I can't walk without my leg buckling. Lft leg is weak but not nearly as bad. Rt leg gets worse following my chemo cycle and improves slightly as the next cycle approaches. MRI negative for cancer spread. Radiation Oncologist refuses to acknowledge it could be radiation plexopathy. Yet, I could walk before radiation and now I can't. Any other explanation besides radiation damage?

    1 Comment
    • DaveWaz's Avatar
      DaveWaz

      This would be good to bring up to the network. I know that some folks have talked about muscle weakness post radiation. I think the best way would be for you to reach out via our Questions section. You can do this by clicking on the "Ask Network" link on your logged in home page or the "Questions" link at the top of this page. When you post needs/questions using our question feature, we route your question to everyone in the network who might be able to help.

      over 4 years ago
  • TJM's Avatar
  • TJM's Avatar

    TJM asked a questionColorectal (Colon) Cancer

    Has anyone developed numbness in one leg more than the other and extreme weakness in one leg more than the other like partial paralysis?

    • TubThumping's Avatar
      TubThumping

      Is it pins and needles? Might not hurt to make an appointment with the radiation oncologist and/or a neurologist to see if it's nerve radiation induced nerve damage.

      over 4 years ago
    • SunnyCloud's Avatar
      SunnyCloud

      I had 6 internal radiation. About a couple of weeks or so afterward, I started feeling tingling in my feet and it travels all the way up my leg. I have it in my hands too. The feet are the worse. From what Ive read on the net, it's a side effect that you cant do anything about. It might go away after a while or it might not. I did experience weakness in my arms. I think that one can be blamed on the chemo.

      over 4 years ago